# SDR SWIA2020031049181

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID INTERCOSTAL DD2 P/N 601R318053-3 HAS CORROSION    (C-CHECK) RO 3/6/2020   REPLACED PAX DOOR INTERCOSTAL DD2 WITH NEW INTERCOSTAL REF CRJ-900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. NO LEAKS NOTED.
